# SDR GTIA050156

- Difficulty date: May 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 4920 · APU Core Engine
- Part: Check Valve
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APU START UP BOTH ENGINES WOULD GET ONLY 12 PERCENT N2, APU OIL TEMP HIGH LIGHT CAME ON, TAIL COMPARTMENT HIGH CAME ON, AIRCRAFT TAIL SWAP WITH N834NK.  REMOVED AND REPLACED AIRSTART CHECK VALVE, LEAK CHECK GOOD.  (M)
